MAUDE Adverse Event Report: BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (5 GBQ); MICROSPHERES RADIONUCLIDE

BIOCOMPATIBLES UK LIMITED THERASPHERE Y-90 (5 GBQ); MICROSPHERES RADIONUCLIDE
Model Number 2361-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombocytopenia (4431)
Date of Event 02/07/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was enrolled in the immuwhy clinical study.It was reported the patient had prolonged hospitalization due to low platelet counts.On (b)(6) 2021, the patient was treated with therasphere 103 gy along with study medication durvalumab and tremelimumab.On (b)(6) 2021, the patient was diagnosed with thrombocytopenia/low platelet counts (grade 4) and hospitalization was prolonged for further observation.On (b)(6) 2021, the symptoms were resolving, and the patient was discharged from the hospital.
 
Additional Manufacturer Narrative
A2 age at time of event: year of birth 1938.E1 initial reporter address 1: (b)(6).D3, g1 manufacturer zip/postal code: gu9 8ql.
 
Event or Problem Description
The patient was enrolled in the immuwhy clinical study with patient identifier (b)(6).It was reported the patient had prolonged hospitalization due to low platelet counts.On (b)(6) 2021, the patient was treated with therasphere 103 gy along with study medication durvalumab and tremelimumab.On (b)(6) 2021, the patient was diagnosed with thrombocytopenia/low platelet counts (grade 4) and hospitalization was prolonged for further observation.On (b)(6) 2021, the symptoms were resolving, and the patient was discharged from the hospital.
 
Additional Manufacturer Narrative
A2 age at time of event: year of birth (b)(6).E1 initial reporter address 1: (b)(6).D3, g1 manufacturer zip/postal code: gu9 8ql.

Brand Name
THERASPHERE Y-90 (5 GBQ)
Common Device Name
MICROSPHERES RADIONUCLIDE
Manufacturer (Section D)
BIOCOMPATIBLES UK LIMITED
chapman house, farnham bus prk
weydon lane, farnham
surrey
UK 
Manufacturer (Section G)
BIOCOMPATIBLES UK LIMITED
chapman house farnham bus prk
weydon lane, farnham
surrey GU9 8 QL
UK   GU9 8QL
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18575937
Report Number2124215-2024-03154
Device Sequence Number18368423
Product Code NAW
UDI-Device Identifier05060116920291
UDI-Public05060116920291
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2361-02
Device Catalogue Number2361-02
Device Lot Number2199043
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/10/2024
Supplement Date Received by Manufacturer02/23/2024
Initial Report FDA Received Date01/24/2024
Supplement Report FDA Received Date03/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Patient Weight57 KG